Rocky Mountain Journal of Mathematics

E. Straus 1921-83

Paul Erdos

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 2 (1985), 331-342.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127208

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-331

Mathematical Reviews number (MathSciNet)
MR823245

Zentralblatt MATH identifier
0581.01021

Citation

Erdos, Paul. E. Straus 1921-83. Rocky Mountain J. Math. 15 (1985), no. 2, 331--342. doi:10.1216/RMJ-1985-15-2-331. https://projecteuclid.org/euclid.rmjm/1250127208


Export citation